# SDR C2XA10SH057

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 25,725 hours, 18,955 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 14571153003
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RIGHT MLG AFT UPPER TRUNNION HAS PITTING CORROSION AND IS OUT OF LIMITS.  REPAIRED RIGHT MLG AFT UPPER TRUNNION IAW EC57350-01406.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
